Performance of HSAGE method with seikkala derivative for 2-D fuzzy poisson equation

Dahalan A.A., and Sulaiman J., and Muthuvalu M.S., (2014) Performance of HSAGE method with seikkala derivative for 2-D fuzzy poisson equation. A. A. Dahalan, J. Sulaiman and M. S. Muthuvalu., 8 (17-20). pp. 885-899. ISSN 1312885X

[img]
Preview
Text
Performance_of_HSAGE_method_with_seikkala_derivative_for_2-D_fuzzy_poisson_equation.pdf

Download (45kB) | Preview

Abstract

In this study, iterative methods particularly families of Alternating Group Explicit (AGE) methods are used to solve system of linear equations generated from the discretization of two-point fuzzy boundary value problems (FBVPs). The formulation and implementation of the Full-Sweep AGE (FSAGE) and Half-Sweep AGE (HSAGE) methods were also presented. Then numerical experiments are carried out onto two example problems to verify the effectiveness of the methods.

Item Type: Article
Uncontrolled Keywords: Complexity reduction approach, Finite difference scheme, Fuzzy boundary value problems
Subjects: Q Science > QA Mathematics
Depositing User: MDM FAUZIAH MATSIN
Date Deposited: 14 Jul 2014 01:49
Last Modified: 12 Oct 2017 01:00
URI: http://eprints.ums.edu.my/id/eprint/9340

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository